# SDR FDEA200907282805

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 83,358 hours, 22,698 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO FIRE WARNING LWR AFT COMPARTMENT WARNING WAS INTERMITTENT, SMOKE INDICATOR LWR AFT COMPARTMENT (AFT INDICATOR) IN VIEW.  FIRED LWR AFT  FIRE BOTTLE, LWR FWD BOTTLE FIRED BY ITSELF.  AFTER ACFT WAS PARKED ALSO SAW FAILED SMOKE INDICATOR IN  LWR CTR COMPARTMENT.
